# SDR MYWA120013

- Difficulty date: January 30, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,681 hours, 10,761 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: ZONE TEMP LIGHT ILLUMINATES ON RECALL.  F/M ADVICED CONTROLLER 1 HAD THE LIGHTS ILLUMINATED.  REMOVED AND REPLACED PACK/ZONE TEMP CONTROLLER NR 1 AND OPS TEST OK IAW AMM 21-61-20.
